# SDR AALA202407115051

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 10,432 hours, 3,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE ARMING BAR IS DIFFICULT TO REMOVE FROM ARMED POSITION. ADJUSTED GIRT BAR HOOK. OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
